Boots Sleepeaze SyrupOut of date information, search another
Please read this leaflet carefully before taking this syrup.
Each 5ml syrup contains: Diphenhydramine Hydrochloride BP 10mg as the active ingredient.
The syrup also contains Purified Water. Sucrose, Saccharin Sodium, Propylene Glycol, Glycerol, Methyl-. Ethyl-, Propyl Hydroxybenzoate (E218,. E214, E216), Butyl Hydroxybenzoate, Flavouring, Colouring (Caramel El50).
Each pack contains 150ml.
Dreemon Syrup belongs to a group of medicines called antihistamines which have a sedative action.
Manufactured by Pharmasol Ltd
Walworth Industrial Estate, North Way, Andover, Hampshire SP10 5AZ, UK
For the Product Licence holder:
Norma Chemicals Ltd
51-53 Stert Street, Abingdon, Oxfordshire
OX14 3JF, United Kingdom
Product Licence number: PL 00386/5001R
Dreemon Syrup helps relieve temporary sleeplessness.
Do not take if pregnant or breast feeding. Do not take if you are allergic to Diphenhydramine Hydrochloride or any of the ingredients or have porphyria.
This product contains glycerol. which can cause headache, stomach upset and diarrhoea. Each 5ml dose supplies up to 1.66g of sucrose and is unsuitable for people with metabolic disorders such as hereditary fructose intolerance. E214. E216 and E218 can cause skin reactions characterised by small, pale or reddened patches.
Talk to your doctor before taking this medicine if you have liver problems, epilepsy, prostate problems or glaucoma (especially if you are elderly).
Talk to a pharmacist or doctor if you are taking any other antihistamines. Sedative drugs such as barbiturates, antianxiety agents or a medicine called Betahistine.
Check that the cap seal is not broken before first use.
Adults and Children over 16 years of age:
10ml to 25ml to be taken at bedtime or after retiring when sleep is not readily achieved.
Do not take a repeat dose in the same night.
DO NOT EXCEED THE STATED DOSE.
If you continue to have sleeping problems for more than 2 weeks, talk to your pharmacist or doctor.
Do not give to children under 16 years of age.
If you take too much, seek emergency medical advice immediately. Take your medicine with you.
This medicine may cause low blood pressure, rashes, headache, digestive system disturbances, heightened sensitivity to light, blurred vision, palpitations, changed heart rhythms, impaired co-ordination, depression, sleep disturbances, tremor, convulsions, sweating, muscle pains, disordered sensations such as pins & needles, blood disturbances, liver disturbances, hair loss, dizziness, dryness of the mouth, nausea, allergic and hypersensitivity reactions, difficulty in passing urine and rarely bruising.
If concerned or if anything else unusual happens, talk to your pharmacist or doctor.
Do not use after the expiry date shown on the carton.
Keep in the original pack Store between 4°C and 25°C.
KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDRE, PREFERABLY IN A LOCKED CUPBOARD.
If you have any questions or are not sure about anything, ask a pharmacist or doctor.
They can obtain additional information about this medicine if necessary.
Leaflet Prepared 2 April 2011
This medicine causes drowsiness. If affected, do not drive or operate machinery.
Avoid alcoholic drink.
If in doubt, talk to your pharmacist or doctor